MathSciNet Relay Station
MathSciNet bibliographic data
MR512065 (80d:52007) 52A20
Baildon, John D. A counterexample to a "theorem'' on $L\sb{n}$ sets. Proc. Amer. Math. Soc. 73 (1979), no. 1, 92–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement